# SDR 9711909996

- Difficulty date: June 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8932E
- Make and model: Doug DC-9-31
- Aircraft serial: 47141
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Flow Contl Vlv
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LOSS OF CABIN PRESSURE OCCURRED DURING CRUISE FLIGHT AT 33,000 FEET.  CREW EXECUTED EMERGENCY DESCENT TO 16,000 FEET AND CABIN PRESSURE WAS REGAINED.  FLIGHT CONTINUED TO DESTINATION AT CRUISE FLIGHT OF 24,000 FEET AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED FOR LEAKS AND CHECKED AUTO PRESSURIZATION SYSTEM. NO LEAKS OR PROBLEMS COULD BE FOUND.  REPLACED THE RIGHT FLOW CONTROL VALVE AS A PRECAUTION, OPERATIONAL CHECK NORMAL.
